Bipolar

Tablets make me tired 

So, I have been going to bed so early (for me) and still waking completely shattered. I am presuming that it’s the tablets – would it be the tablets? Who knows?! It seems to take me a good half hour to wake up properly, it’s horrible being so so tired after so much sleep. I presume that as the tablets get into my system more I won’t be so tired – we shall see. 

I have still been feeling rather empty. I’m not sure whether it’s a good or a bad thing, this numb empty feeling. I am riding it out and I shall see if I feel any more soon. Time will tell and all that jazz! I still have another couple of weeks until my next doctors appointment – it seems so far away. I wonder what they will say. 

So basically my mind is very tired and very busy yet I still feel rather empty and numb. Hopefully it’ll get a little better soon…

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s